L 2 -cohomology and intersection homology of locally symmetric varieties, III
Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), p. 245-278
@incollection{AST_1989__179-180__245_0,
     author = {Zucker, Steven},
     title = {$L^2$-cohomology and intersection homology of locally symmetric varieties, III},
     booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987},
     editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {179-180},
     year = {1989},
     pages = {245-278},
     zbl = {0705.14021},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__179-180__245_0}
}
Zucker, Steven. $L^2$-cohomology and intersection homology of locally symmetric varieties, III, dans Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 245-278. http://www.numdam.org/item/AST_1989__179-180__245_0/

[1] Ash, A., Mumford, D., Rapoport, M., Tai, Y. : Smooth Compactifications of Locally Symmetric Varieties. Mathematical Science Press, Brookline, MA, 1975. | Zbl 0334.14007

[2] Baily, W.: Satake's compactification of Vn * Amer. J. Math. 80 (1958), 348-364. | Article | Zbl 0087.08301

[3] Baily, W., Borel, A.: Compactifications of arithmetic quotients of bounded symmetric domains. Ann. of Math. 84 (1966), 442-528. | Article | Zbl 0154.08602

[4] Beilinson, A., Bernstein, J., Deligne, P.: Faisceaux pervers. Astérisque 100 (1982). | Numdam | Zbl 0536.14011

[5] Borel, A.: Stable real cohomology of arithmetic groups. Ann. Sci. ENS 7 (1974), 235-272. | Numdam | Zbl 0316.57026

[6] Borel, A.: Regularization theorems in Lie algebra cohomology. Applications. Duke Math. J. 50 (1983), 605-624. | Article | Zbl 0528.22010

[7] Borel, A.: L 2 -cohomology and intersection cohomology of certain arithmetic varieties. In: Emmy Noether in Bryn Mawr, Springer, 1983, 119-131. | Article | Zbl 0541.14015

[8] Borel, A.: A vanishing theorem in relative Lie algebra cohomology. In: Algebraic Groups: Utrecht, 1986, Lecture Notes in Math. 1271, Springer, 1987. | Zbl 0631.17006

[9] Borel, A., et al.: Intersection Cohomology. Birkhäuser, Boston, 1984. | Article | Zbl 0553.14002

[10] Borel, A., Casselman, W.: L 2 -cohomology of locally symmetric manifolds of finite volume. Duke Math. J. 50 (1983), 625-647. | Article | Zbl 0528.22012

[11] Borel, A., Casselman, W.: Cohomologie d'intersection et L 2 -cohomologie de variétés arithmétiques de rang rationnel 2. CR Acad. Sc. Paris 301 (1985), 369-373. | Zbl 0612.14018

[12] Borel, A., Garland, H.: Laplacian and discrete spectrum of an arithmetic group. Amer. J. Math. 105 (1983), 309-335. | Article | Zbl 0572.22007

[13] Borel, A., Wallach, N. : Continuous Cohomology, Discrete Subgroups and Representations of Reductive Groups. Annals of Math. Studies 94, Princeton Univ. Press, 1980. | Zbl 0443.22010

[14] Brylinski, J.-L., Labesse, J.-P.: Cohomologie d'intersection et fonctions L de certaines variétés de Shimura. Ann. Sci. ENS 17 (1984), 361-412. | Numdam | Zbl 0553.12005

[15] Casselman, W.: L 2 -cohomology for groups of real rank one. In: Representation Theory of Reductive Groups, Birkhäuser, 1983, 69-84. | Zbl 0528.22011

[16] Casselman, W.: Introduction to the L 2 -cohomology of arithmetic quotients of bounded symmetric domains. In: Complex Analytic Singularities, Adv. Stud. Pure Math. 8 (1986), 69-93. | Zbl 0669.22004

[17] Cattani, E., Kaplan, A., Schmid, W.: L 2 and intersection cohomologies for a polarizable variation of Hodge structure. Inventiones Math. 87 (1987), 217-252. | Article | Zbl 0611.14006

[18] Cheeger, J.: On the Hodge theory of Riemannian pseudomanifolds. AMS Proc. Symposia Pure Math. 36 (1980), 91-146. | Article | Zbl 0461.58002

[19] Cheeger, J., Goresky, M., Macpherson, R.: L 2 -cohomology and intersection homology of singular varieties. In: Seminar on Differential Geometry, Annals of Math. Studies 102 (1982), 303-340. | Zbl 0503.14008

[20] Gaffney, M.: Hilbert space methods in the theory of harmonic integrals. Transactions AMS 78 (1955), 426-444. | Article | MR 68888 | Zbl 0064.34303

[21] Goresky, M., and Macpherson, R.: Intersection homology, II. Inventiones Math. 72 (1983), 77-129. | Article | MR 696691 | Zbl 0529.55007

[22] Harder, G.: On the cohomology of discrete arithmetically defined subgroups. In: Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups and Applications, Oxford Univ. Press, 1975, 129-160. | MR 425018 | Zbl 0317.57022

[23] Helgason, S.: Differential Geometry, Lie Groups, and Symmetric Spaces. Academic Press, New York-San Francisco-London. 1978. | MR 514561 | Zbl 0451.53038

[24] Hörmander, L.: L 2 estimates and existence theorems for the ¯ operator. Acta Math. 113 (1965), 89-152. | Article | MR 179443 | Zbl 0158.11002

[25] Kashiwara, M., Kawai, T.: The Poincaré lemma for variations of polarized Hodge structure. Publ. RIMS 23 (1987), 345-407. | Article | MR 890924 | Zbl 0629.14005

[26] Kohn, J.: Harmonic integrals on strongly pseudo-convex manifolds, I. Ann. of Math. 78 (1963), 112-148. | Article | MR 153030 | Zbl 0161.09302

[27] Kostant, B.: Lie algebra cohomology and the generalized Borel-Weil theorem. Ann. of Math. 74 (1961), 329-387. | Article | MR 142696 | Zbl 0134.03501

[28] Looijenga, E.: L 2 -cohomology of locally symmetric varieties. Compositio Math. 67 (1988), 3-20. | Numdam | MR 949269 | Zbl 0658.14010

[29] Matsushima, Y., and Murakami, S.: On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Ann. of Math. 78 (1963), 365-416. | Article | MR 153028 | Zbl 0125.10702

[30] Matsushima, Y., and Murakami, S.: On certain cohomology groups attached to Hermitian symmetric spaces. Osaka J. Math. 2 (1965), 1-35. | MR 184255 | Zbl 0142.19503

[31] Raghunathan, M.: On the first cohomology of discrete subgroups of semi-simple Lie groups. Amer. J. Math. 87 (1965), 103-139. | Article | MR 173730 | Zbl 0132.02102

[32] Raghunathan, M.: Vanishing theorems for cohomology groups associated to discrete subgroups of semi-simple Lie groups. Osaka J. Math. 3 (1966), 243-256. | MR 210834 | Zbl 0145.43702

Raghunathan, M.: Vanishing theorems for cohomology groups associated to discrete subgroups of semi-simple Lie groups. Osaka J. Math. 16 (1979), 295-299. | MR 527032 | Zbl 0402.22009

[33] Saito, Morihiko: Modules de Hodge polarisables. Preprint RIMS - 553, 1986. | MR 1000123 | Zbl 0691.14007

[34] Saito, Morihiko: Mixed Hodge modules. Preprint RIMS - 585, 1987. | MR 1047415

Saito, Morihiko: Mixed Hodge modules.Proc. Japan Acad. 62 (1986), Ser. A., 360-363. | Article | MR 888148 | Zbl 0635.14008

[35] Saper, L., Stern, M.: L 2 cohomology of arithmetic varieties. Proc. Natl. Acad. Sci. USA 84 (1987), 5516-5519. | Article | MR 903789 | Zbl 0653.14010

[36] Saper, L., Stern, M.: L 2 -cohomology of arithmetic varieties. Ann. of Math. (to appear). | MR 1059935 | Zbl 0722.14009

[37] Satake, I.: On the compactification of the Siegel space. J. Indian Math. Soc. 20 (1956), 259-281. | MR 84842 | Zbl 0072.30002

[38] Satake, I.: On compactifications of the quotient spaces for arithmetically defined discontinuous groups. Ann. of Math. 72 (1960), 555-580. | Article | MR 170356 | Zbl 0146.04701

[39] Séminaire H. Cartan, Fonctions Automorphes, ENS 1957/58, vol. 2.

[40] Vogan, D., Zuckerman, G.: Unitary representations with non-zero cohomology. Compositio Math. 53 (1984), 51-90. | Numdam | MR 762307 | Zbl 0692.22008

[41] Warner, G.: Harmonic Analysis on Semi-Simple Groups I. Springer-Verlag, Berlin-Heidelberg-New York, 1972. | MR 498999 | Zbl 0265.22020

[42] Zucker, S.: Locally homogeneous variations of Hodge structure. L'Enseignement Math. 27 (1981), 243-276. | MR 659151 | Zbl 0584.14003

[43] Zucker, S.: L 2 -cohomology of warped products and arithmetic groups. Inventiones Math. 70 (1982), 169-218. | Article | MR 684171 | Zbl 0508.20020

[44] Zucker, S.: L 2 -cohomology and intersection homology of locally symmetric varieties. AMS Proc. Symposia Pure Math. 40, Part 2 (1983), 675-680. | Article | MR 713291 | Zbl 0545.55005

[45] Zucker, S.: On a theorem of Chern. Math. Zeit. 182 (1983), 87-94. | Article | MR 686890 | Zbl 0508.53062

[46] Zucker, S.: Satake compactifications. Commentarii Math. Helv. 58 (1983), 312-343. | Article | MR 705539 | Zbl 0565.22009

[47] Zucker, S.: L 2 -cohomology and intersection homology of locally symmetric varieties, II. Compositio Math. 59 (1986), 339-398. | Numdam | MR 860320 | Zbl 0624.14014

[48] Zucker, S.: The Hodge structures on the intersection homology of varieties with isolated singularities. Duke Math. J. 55 (1987), 603-616. | Article | MR 904943 | Zbl 0645.14003